I am 65 and have a degenerqtive left hip -bond on bone. joint swelling and pain are well managed by 200 mg of Orivil, a NSAD. Over halloween, under some stress, I developed atrial fibrilation . After 3+ day hopitalization for diagnostics, echogram blood work ups etc. I was put on 2.5 mg coumidin, a digitalis deravitive and a beta blocker.
but I was TAKEN OFF Orivil as it interfers with the coumidin. Result hip pain greatly increased. . What is nature of interference of Orivil with coumidin and is it possible to find an alternative to either coumidin or Orivil?
NSAIDS increase your chances of bleeding, in particular from stomach ulcers. Coumadin also increases your chances of bleeding. Taken together, these two agents raise your risk of bleeding substantially. You should let your doctor know that you are having a great deal of pain. You and he will have to discuss the risks of restarting an NSAID or perhaps using something like Tylenol (which can actually interfere with Coumadin and also make bleeding more likely at high doses - not a well known fact).
I hope this information is useful. Information provided in the heart forum is for general purposes only. Only your physician can provided specific diagnoses and therapies. Feel free to write back with further questions. Good luck!
If you would like to make an appointment at the Cleveland Clinic Heart Center, please call 1-800-CCF-CARE or inquire online by using the Heart Center website at www.ccf.org/heartcenter. The Heart Center website contains a directory of the cardiology staff that can be used to select the physician best suited to address your cardiac problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.